# SDR SWAA2025032408209

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 17,602 hours, 8,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLT ATTENDANT INBD FLASHLIGHT WILL NOT TEST<[01] R/R FWD FA FLASHLIGHT BATTERY REF AMM 25-64-00. OPS CHECK GOOD.
